MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE DUAL-LUMEN, 6F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE DUAL-LUMEN, 6F; CHRONIC CATHETERS
Catalog Number 0700615
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient getting prepared for a central line placement procedure using a powerline central venous catheter.Prior to the procedure, the plastic covering on the tunneller was found to be completely stuck and could not be removed.A new kit has been opened to complete the procedure.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one tunneler with a loaded protective sheath was returned for evaluation.Visual, functional and dimensional evaluations were performed on the returned device.The proximal tip of the tunneler was noted to be bent within the protective sheath.The distal portion of the tunneler appeared to be slightly bent.An attempt to remove the loaded protective sheath from the tunneler was performed and was unsuccessful.The sheath felt stuck on the proximal portion of the tunneler as it was not able to move forward or be pulled back.Another attempt was performed using an in-house cut resistant glove, for a better grip in removing the loaded protective sheath.The attempt was successful as the sheath was removed throughout the proximal portion of the tunneler.The manufacturing evaluation site states, the tunneler could be seen placed on a flat surface, and the tip of the device appeared to be slightly bent.A closer view revealed residues of a transparent material along the body of the tunneler.Therefore, the investigation is confirmed for the reported difficult to open or remove packaging and also for identified tunneler tip deformation issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERLINE CV CATHETER, POLYURETHANE DUAL-LUMEN, 6F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24975879
Report Number3006260740-2026-02779
Device Sequence Number21202356
Product Code LJS
UDI-Device Identifier00801741036606
UDI-Public(01)00801741036606(11)240621(17)280930(10)REJS1055
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0700615
Device Lot NumberREJS1055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown